# SDR DLM88971570

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT ATL, SMELLED ODOR IN AFT CABIN, CLEARED AFTER SEVERAL MINUTES.  FOUND SKYDROL FROM PREVIOUS LINE LEAKAGE AT LANDING GEAR CONTROL VALVE IN APU INLET.  CLEANED INLET AND PERFORMED BURNOUT.
